# SDR UALA2009030400711

- Difficulty date: March 2, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 75,959 hours, 12,244 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP147
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN PRESSURE BELOW 3SVC LIMITS (1.610 PSI).   SERVICED CREW OXYGEN SYSTEM.  OP CHECKS OKAY.
